RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Baker, A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:778
Abstract pages:451
Full texts:297

http://www.mathnet.ru/eng/person59050
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217770

Publications in Math-Net.Ru
1973
1. A. Baker, “Recent advances in transcendence theory”, Trudy Mat. Inst. Steklov., 132 (1973),  67–69  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 73–76
1972
2. A. Baker, H. M. Stark, “On a fundamental inequality in number theory”, Matematika, 16:5 (1972),  33–41  mathnet  mathscinet  zmath; Ann. of Math., 94 (1971), 190–199
3. A. Baker, “Imaginary quadratic fields with class number 2”, Matematika, 16:5 (1972),  3–14  mathnet  mathscinet  zmath; Ann. of Math., 94 (1971), 139–152
1971
4. A. Baker, “A remark on the class number of quadratic fields”, Matematika, 15:5 (1971),  49–54  mathnet  mathscinet  zmath; Bull. London Math. Soc., 1 (1969), 98–102
1968
5. A. Baker, “Linear forms in the logarithms of algebraic numbers. II”, Matematika, 12:4 (1968),  131–136  mathnet  mathscinet  zmath; Mathematika, Lond., 14 (1967), 102–107
1967
6. A. Baker, “Linear forms in the logarithms of algebraic numbers”, Matematika, 11:3 (1967),  155–166  mathnet  mathscinet  zmath; Mathematika, Lond., 13 (1966), 204–216
1965
7. A. Baker, “Rational approximations to $\sqrt[3]2$ and other algebraic numbers”, Matematika, 9:5 (1965),  128–135  mathnet  mathscinet  zmath; Quart. J. Math., 16 (1964), 375–383
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019